# SDR AALA201702169001

- Difficulty date: January 20, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 48,742 hours, 28,250 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Part number: D5757030501500
- Part serial: 03356
- Condition: Corroded
- Location: Lt Wing
- Part time: 25,548 hours, 12,319 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING INTERCONNNECTING STRUT INBOARD FLAP BETWEEN RIB 8 AND 10. REPLACED INTERCONNECTING STRUT IAW AMM 27-51-44.
